Journal of Association of Pulmonologist of Tamil Nadu

CASE REPORT
Year
: 2022  |  Volume : 5  |  Issue : 1  |  Page : 21--24

Drug-Induced interstitial pneumonitis in a case of breast malignancy


Hemalatha Padmanathan, Hema Murugesan, Sugumar Kumaran, Rithika Selvam, Venkatakrishnaraj Pandian, Vinod Kumar Viswanathan 
 Department of Pulmonary Medicine, Government Stanley Medical College, Chennai, Tamil Nadu, India

Correspondence Address:
Hemalatha Padmanathan
Assistant Professor of Pulmonary Medicine, Government Stanley Medical College, Chennai, Tamil Nadu
India

Drugs used in the treatment of diseases including malignancy are known to cause various lung injuries, including interstitial pneumonitis. With increasing incidence of malignancies and advent of newer and newer chemotherapy and immunological treatments, it is prudent on the part of the pulmonologist to identify such complications at the earliest so that appropriate treatment can be initiated and reduce morbidity and mortality due to such causes. Herewith is presented a case of a patient with invasive ductal carcinoma of the breast who developed interstitial pneumonitis after 2 weeks of treatment with docetaxel and trastuzumab and was managed successfully.


How to cite this article:
Padmanathan H, Murugesan H, Kumaran S, Selvam R, Pandian V, Viswanathan VK. Drug-Induced interstitial pneumonitis in a case of breast malignancy.J Assoc Pulmonologist Tamilnadu 2022;5:21-24


How to cite this URL:
Padmanathan H, Murugesan H, Kumaran S, Selvam R, Pandian V, Viswanathan VK. Drug-Induced interstitial pneumonitis in a case of breast malignancy. J Assoc Pulmonologist Tamilnadu [serial online] 2022 [cited 2023 Mar 21 ];5:21-24
Available from: https://www.japt.in//article.asp?issn=WKMP-0215;year=2022;volume=5;issue=1;spage=21;epage=24;aulast=Padmanathan;type=0